On Perturbations of Generators of -Semigroups
Martin Adler,
Miriam Bombieri and
Klaus-Jochen Engel
Abstract and Applied Analysis, 2014, vol. 2014, 1-13
Abstract:
We present a perturbation result for generators of -semigroups which can be considered as an operator theoretic version of the Weiss-Staffans perturbation theorem for abstract linear systems. The results are illustrated by applications to the Desch-Schappacher and the Miyadera-Voigt perturbation theorems and to unbounded perturbations of the boundary conditions of a generator.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/213020.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/213020.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:213020
DOI: 10.1155/2014/213020
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().